# SDR OZCA2024080600185

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N971BC
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 39,874 hours, 43,317 cycles
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Part number: 12J63125
- Condition: Unsecure
- Location: Hp Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AT 200 TO 400 FT THE CREW NOTICED ON THE MASTER WARNING PANEL, ENG OIL, OIL PRESS AND THE LH ENGINE OVER TEMP (RED LIGHT ) ON. THEY ALSO NOTICED FLUCTUATION ON LH ENGINE OF TORQUE AND ENGINE TEMP. THEY REDUCE POWER AND THE ENGINE STABILIZED AT 30%. AN EMERGENCY WAS DECLARED, AND THEY LANDED SAFELY. INITIAL INVESTIGATION FOUND THAT THE HP BLEED CLAMP HAD FAILED ON THE LH ENGINE. THE NUT WAS NOT ON THE CLAMP. THE THREADS APPEAR TO BE UNDAMAGED ON THE CLAMP. THE NUT WAS NOT FOUND FOR INSPECTION.
